# SDR DLM88060269

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 46,233 hours, 36,281 cycles
- Engine: Pwa JT8D219
- Engine time: 35,190 hours, 26,736 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part serial: P21875
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN ATTEMPT START ON RIGHT ENGINE GOT START VALVE LIGHT OPEN BUT NO ROTATION.  UPON INVESTIGATION FOUND THE NR 2 STARTER NOT CONTAINED AND THE REAR COMPRESSOR DUCT DAMAGED.  REPLACED STARTER.  PUNCTURE IN ENG HONEY COMB JUST ABOVE START REPAIRED ENG S/N726824 PER EA 49-455079-14.  FOUND ENGINE CASE DAMAGED BEHIND STARTER.  REMOVED ENG PER TRANS 9T102, REINSTALLED ENG AFTER EA 49-455079-14 WAS C/W, PERFORMED CHECK PER PFHB, ALL CHECKS OK.  OK FOR SERVICE.
